# SDR AALA20041028

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLIGHT ATTENDANT SWITCH WILL NOT ILLUMINATE EMERGENCY LIGHTS.  REPLACED FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH AND AFT CARGO EMERGENCY LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
